Skip to Main content Skip to Navigation
Journal articles

Geometric and probabilistic analysis of convex bodies with unconditional structures, and associated spaces of operators

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00813564
Contributor : François Bouchut <>
Submitted on : Monday, April 15, 2013 - 6:06:47 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00813564, version 1

Citation

Y. Gordon, Mathieu Meyer. Geometric and probabilistic analysis of convex bodies with unconditional structures, and associated spaces of operators. Positivity, Springer Verlag, 2010, 14 (1), pp.83-104. ⟨hal-00813564⟩

Share

Metrics

Record views

236